Advil Cold And Sinus | 20Cap
Advil Cold And Sinus | 20Cap
Advil Cold And Sinus | 20Cap

Advil Cold And Sinus | 20Cap

SAR 11 75
24 Points
ADVIL
Ask our pharmacist
Live Chat Send Email
Share product
Download Adam Pharmacy App

Advil Cold & Science | 20 tablets

the use:

For the temporary and rapid relief of symptoms of the common cold including sore throat, sinus pain and nasal congestion

It is used in the treatment of fever resulting from sinus pressure, and helps relieve headache pain, and relieves pain from arthritis, muscles, and dental infections.

the benefits:

a public residence

Active ingredients:

Ibuprofen, pseudoephedrine hydrochloride

concentration:

Ibuprofen 200 mg, pseudoephedrine hydrochloride 30 mg

Pharmaceutical form:

Coated capsule

Package size:

24 coated capsules

How to use:

Take 1-2 capsules every 4-6 hours or as directed by a physician

Warnings and Precautions:

You should not use Advil if you are allergic to ibuprofen or pseudoephedrine, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

GTIN : 0000001000038
Weight : 0.100 KG
Sorry, there are no results for your search. Try searching with different data https://www.adamonline.com/front/images/empty-product-search.png SAR

Price

Brand